Rapid Retrieval:      
 

Volume 43,Issue 5,2014 Table of Contents

   
Other Issues:  
  

special issue of Mathematics

Analysis of a multi patch dynamical model about cattle brucellosis
  Juan Zhang,Shigui Ruan,Guiquan Sun,Xiangdong Sun,Zhen Jin
  Published October 30, 2014 (15 pages)
  2014,43(5):441-455
  Abstract[1288]  View PDF 1.97 M[1873]
Exact parametric representations of orbits defined by cubic Hamiltonian
  Jibin Li
  Published October 30, 2014 (9 pages)
  2014,43(5):456-463
  Abstract[1319]  View PDF 719.06 K[1939]
Global bifurcation of a cubic system perturbed by degree four
  Desheng Shang,Zheng Wang
  Published October 30, 2014 (12 pages)
  2014,43(5):464-475
  Abstract[1253]  View PDF 433.95 K[1915]
Local integrable differential systems and their normal forms
  Shiliang Weng,Xiang Zhang
  Published October 30, 2014 (10 pages)
  2014,43(5):476-485
  Abstract[1574]  View PDF 333.61 K[1720]
The dynamics of poverty and crime
  Haiyun Zhao,Zhilan Feng,Carlos Castillo-Chavez
  Published October 30, 2014 (10 pages)
  2014,43(5):486-495
  Abstract[1357]  View PDF 475.63 K[6146]
Existence of positive solutions for integral boundary value problem of fractional differential equations
  Xiping Liu,Guiyun Wu
  Published October 30, 2014 (10 pages)
  2014,43(5):496-505
  Abstract[1243]  View PDF 320.00 K[1843]
The Cayley graph built upon the semigroup of left ideals of a ring
  Aihua Li,Ralph P.Tucci
  Published October 30, 2014 (5 pages)
  2014,43(5):506-510
  Abstract[1262]  View PDF 211.25 K[1885]
Stage-structured models for interacting wild and sterile mosquitoes
  Jia Li
  Published October 30, 2014 (13 pages)
  2014,43(5):511-522
  Abstract[1354]  View PDF 885.16 K[2291]
The tensor algebras of Yetter-Drinfeld module
  Yanhua Wang
  Published October 30, 2014 (6 pages)
  2014,43(5):523-528
  Abstract[1194]  View PDF 219.89 K[1956]
Computation of focus quantities of three-dimensional polynomial systems
  Valery G. Romanovski,Douglas S. Shafer
  Published October 30, 2014 (16 pages)
  2014,43(5):529-544
  Abstract[1467]  View PDF 486.16 K[1862]
A blowup criterion for the 3D generalized MHD system with zero magnetic diffusivity
  Jishan Fan,Gen Nakamura,Yong Zhou
  Published October 30, 2014 (5 pages)
  2014,43(5):545-550
  Abstract[1197]  View PDF 199.42 K[2096]